Wednesday, September 16, 2009

Medication Adjustment

Due to some side effects my psychiatrist is making medication adjustments again. I'm nervous and anxious today. She is decreasing my Depakote and increasing my Abilify. I heard some bad things about Abilify, so I am a little concerned. I am suppose to check in with her after the weekend. She is very good about getting back with me. I think she is a concerned doctor that really cares about her patients. I feel lucky that she has been so good to me. These emotions are like being on a roller coaster . You would think I would be used to it by now!

7 comments:

'Tart said...

Wow, a lot of us are going through medication adjustment right now! (me, you, M. Golch, that I can think of!). I'm so glad that you feel good about your pdoc, Wanda. I was hoping that your appt. went well (you mentioned last week that is would be on Monday). I got slammed back on Abilify, and feel relatively no effects - go figure! Whereas the first time, I really had the shakes. You hang in there, Wanda, I am thinking and praying for you.:)

RCUBEs said...

That's great that your doctor is really concerned and careful with the dosage adjustments. Praying that the right combo and dosage will work for you. Take care Wanda. Blessings to you.

Just Be Real said...

Good that you have such a caring doctor. Glad more adjustments were made for you. That is a blessing in itself dear. Blessings.

NOS said...

It's great that you have positive feelings towards your psychiatrist-- I think that makes the treatment a lot more effective. Keep us posted on how things are going. I hope the roller coaster evens out for you soon. You're in my thoughts!

NOS

Jess Mendez said...

Hi,

hang in there, this too shall soon pass...

Jesse

Marj aka Thriver said...

Big, safe hugs ((((((Wanda))))))

123 123 said...

Interesting blog you got here. It would be great to read more about that matter.
BTW look at the design I've made myself Female escorts